# SDR AALA981930

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 96010214
- Condition: Failed
- Location: Rt Te Flap
- Component: Litton
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DFW - FLT 2248 - DURING CLIMB-OUT, FLAPS WERE FULLY RETRACTED AND THE RIGHT OUTBOARD FLAP INDICATED 6 DEGREES EXTENSION.  AIRCRAFT AIR INTERRUPTED AND LANDED DFW WITHOUT FURTHER INCIDENT.  FOUND RIGHT OUTBOARD FLAP TRANSMITTER FAULTY.  REPLACED RIGHT OUTBOARD FLAP TRANSMITTER AND ACCOMPLISHED SYSTEM ADJUSTMENT AND TEST.  PERFORMED CAT III TEST, ALL SYSTEMS CHECK NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
